# SDR COMA0860245

- Difficulty date: May 15, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 20,772 hours, 17,631 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4988 - EN ROUTE FROM JAX TO LGA RECEIVED FLAPS FAIL CAUTION MESSAGE.  EMERGENCY DECLARED, AIRCRAFT DIVERTED TO JFK AND LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
